fleurlur (fleurlur) wrote in vaginapagina,
fleurlur
fleurlur
vaginapagina

Hormones going haywire!

So bit of background, I experienced a pretty easy puberty, no spots, mood swings etc. Periods were a little irregular and painful in odd places but nothing too out of the ordinary. I was on a combined HBC for 2 yearsish and switched straight to the implant in August without a break. Past 5 months have been great, periods have remained regular but had a week of extra spotting - no biggie.

THIS month though I think my hormones are freaking out!! I have not stopped spotting since my last period which was about 2 weeks ago. It's old brown blood but it's enough to probably fill about one normal sized tampon per day/night. It also comes with some slight cramping. My moods are horrible; I'm aggressive, angry, I feel miserable and cry at the drop of a hat. I'm breaking out in spots. My hair keeps going greasy quickly. My boobs are sore I feel like a teenager again!! What do you think this could be? Side effects from the implant after so long of none at all? Maybe my body is finally adjusting to not taking the combined hormones of the pill anymore? Any help or anecdotes is appreciated.
Thankyou!


UPDATE: Went to the doctors today he thinks its the implant but thinks it would be a shame to take it out so he has given me my old combined pill to take on top because he thinks that will correct the irregular bleeding. So I'll start taking it today, fingers crossed!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments